# SDR USAA020369

- Difficulty date: September 27, 2002
- Submitted: November 4, 2002
- Operation: Air carrier
- Aircraft: N300AU
- Make and model: Boeing 737301
- Aircraft serial: 23228
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Structure
- Condition: Chafed
- Location: Wing
- Part time: 48,746 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND TRAILING EDGE HAS CHAFE, 59 INCHES INBOARD FROM INBOARD END.  BURNISHED/BLENDED AND INSTALLED WEAR PAD PER TYPICAL REPAIR 57-50-17.  (M)
